# SDR VNAA2017032100013

- Difficulty date: March 21, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 29,307 hours, 29,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM ANGLE, BS 280 AT RBL 9 AND LBL 9 HAS LIGHT SURFACE CORROSION; REPAIRED THE FLOORBEAM.
